# SDR GLBA20110715H

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,746 hours, 44,424 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 925B94
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERSPEED TEST ON THE RT ENGINE THE AUTOFEATHER DISABLE ANNUNCIATOR ILLUMINATED.  MX REPLACED THE AFX PCB IAW MI 24-01, OPS CHECKED GOOD.
